MathSciNet Relay Station
MathSciNet bibliographic data
MR2036285 (2005h:62243) 62M10 (60G10 62M30)
Genton, Marc G.; Perrin, Olivier On a time deformation reducing nonstationary stochastic processes to local stationarity. J. Appl. Probab. 41 (2004), no. 1, 236–249.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement